# SDR C2XA04IA032

- Difficulty date: March 12, 2004
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: N12135
- Make and model: Emb EMB-145XR
- Aircraft serial: 145718
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A STRONG ODOR OF SMOKE IN THE COCKPIT AND CABIN UPON TAKEOFF.  THE CREW RETURNED TO IAH AND LANDED WITHOUT INCIDENT WHERE MAINTENANCE PERFORMED TROUBLESHOOTING TO DETERMINE THE ORIGIN OF THE SMOKE.  THE ENGINE AND BLEED SYSTEMS WERE RUN AND THE SMOKE ODOR COULD NOT BE DUPLICATED.  THE DISCREPANCY WAS CLEARED AND THE AIRCRAFT RETURNED TO SERVICE.
